# SDR AALA20170223012

- Difficulty date: February 23, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 18,506 hours, 7,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: 143A9485
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT LOWER BULKHEAD RAIL ASSEMBLY AT STATION 500I. REPLACED RAIL ASSEMBLY PER SRM 51-10-02 AND AARD 51-00-05-2R AND DRAWING 143A9485.
